# SDR IPXA2022102287368

- Difficulty date: October 18, 2022
- Submitted: October 24, 2022
- Operation: Air carrier
- Aircraft: N283UP
- Make and model: Doug MD-11F
- Aircraft serial: 48484
- Aircraft time: 78,904 hours, 17,905 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Cap
- Part number: AMC73395
- Condition: Damaged
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CREPAIR UPPER AFT RUDDER UPPER CAP.REMOVED,FABRICATED, REPLACED UPPER CAP IAW DWG AMC7339 AND SRM 51-31-01. (MINOR)
